Characterization of Birkhoff–James orthogonality

Bhattacharyya, Tirthankar ; Grover, Priyanka (2013) Characterization of Birkhoff–James orthogonality Journal of Mathematical Analysis and Applications, 407 (2). pp. 350-358. ISSN 0022-247X

Full text not available from this repository.

Official URL:

Related URL:


The Birkhoff–James orthogonality is a generalization of Hilbert space orthogonality to Banach spaces. We investigate this notion of orthogonality when the Banach space has more structures. We start by doing so for the Banach space of square matrices moving gradually to all bounded operators on any Hilbert space, then to an arbitrary C-algebra and finally a Hilbert C-module.

Item Type:Article
Source:Copyright of this article belongs to Elsevier Science.
Keywords:Birkhoff–James Orthogonality; Subdifferential; Hausdorff–Toeplitz Theorem; Numerical Range; Separating Hyperplane Theorem; Singular Value Decomposition; Operator Tuples; C*-Algebra; Hilbert C*-Module; State; Variance
ID Code:99729
Deposited On:27 Nov 2016 12:51
Last Modified:29 Nov 2016 08:59

Repository Staff Only: item control page